American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Boris Korenblum. On a class of Banach spaces of functions associated with the notion of entropy . Trans. Amer. Math. Soc. 290 (1985) 527-553. MR 792810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. S. Hwang. On an extremal property of Doob's class . Trans. Amer. Math. Soc. 252 (1979) 393-398. MR 534128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Emory P. Starke. Certain uniform functions of rational functions . Trans. Amer. Math. Soc. 29 (1927) 276-286. MR 1501389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1